American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F69) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] László Pyber and Endre Szabó. Growth in finite simple groups of Lie type. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[3] Mark Sapir. A Higman embedding preserving asphericity. J. Amer. Math. Soc. 27 (2014) 1-42.
Abstract, references, and article information   
View Article: PDF

[4] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[5] A. Yu. Olshanskii. Space functions of groups. Trans. Amer. Math. Soc. 364 (2012) 4937-4985.
Abstract, references, and article information   
View Article: PDF

[6] Yves Cornulier, Yves Stalder and Alain Valette. Proper actions of wreath products and generalizations. Trans. Amer. Math. Soc. 364 (2012) 3159-3184.
Abstract, references, and article information   
View Article: PDF

[7] Cheryl E. Praeger and Ákos Seress. Regular semisimple elements and involutions in finite general linear groups of odd characteristic. Proc. Amer. Math. Soc. 140 (2012) 3003-3015.
Abstract, references, and article information   
View Article: PDF

[8] Nir Avni, Benjamin Klopsch, Uri Onn and Christopher Voll. Representation zeta functions of some compact $p$-adic analytic groups. Contemporary Mathematics 566 (2012) 295-330.
Book volume table of contents
View Article: PDF

[9] Ionut Chifan and Adrian Ioana. On relative property (T) and Haagerup’s property. Trans. Amer. Math. Soc. 363 (2011) 6407-6420. MR 2833560.
Abstract, references, and article information   
View Article: PDF

[10] Robert Guralnick and Gunter Malle. Products of conjugacy classes and fixed point spaces. J. Amer. Math. Soc. 25 (2012) 77-121. MR 2833479.
Abstract, references, and article information   
View Article: PDF

[11] Martin Kassabov and Francesco Matucci. Bounding the residual finiteness of free groups. Proc. Amer. Math. Soc. 139 (2011) 2281-2286. MR 2784792.
Abstract, references, and article information   
View Article: PDF

[12] A. Smirnov. Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold. St. Petersburg Math. J. 22 (2011) 307-319. MR 2668128.
Abstract, references, and article information   
View Article: PDF

[13] T. Banakh, J. Higes and I. Zarichnyi. The coarse classification of countable abelian groups. Trans. Amer. Math. Soc. 362 (2010) 4755-4780. MR 2645049.
Abstract, references, and article information   
View Article: PDF

[14] Simon Thomas. On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010) 2585-2590. MR 2607888.
Abstract, references, and article information   
View Article: PDF

[15] Bruce Kleiner. A new proof of Gromov's theorem on groups of polynomial growth. J. Amer. Math. Soc. 23 (2010) 815-829. MR 2629989.
Abstract, references, and article information   
View Article: PDF

[16] Volodymyr Nekrashevych. A group of non-uniform exponential growth locally isomorphic to $IMG(z^2+i)$. Trans. Amer. Math. Soc. 362 (2010) 389-398. MR 2550156.
Abstract, references, and article information   
View Article: PDF

[17] Thanos Gentimis. Asymptotic dimension of finitely presented groups. Proc. Amer. Math. Soc. 136 (2008) 4103-4110. MR 2431020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[19] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Shlomo Hoory, Nathan Linial and Avi Wigderson. Expander graphs and their applications. Bull. Amer. Math. Soc. 43 (2006) 439-561. MR 2247919.
Abstract, references, and article information
View Article: PDF

[21] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joachim Zacharias. On the invariant translation approximation property for discrete groups. Proc. Amer. Math. Soc. 134 (2006) 1909-1916. MR 2215118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Martin Kassabov. Symmetric groups and expanders. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 47-56. MR 2150944.
Abstract, references, and article information   
View Article: PDF

[24] Anthony Manning. Relating exponential growth in a manifold and its fundamental group. Proc. Amer. Math. Soc. 133 (2005) 995-997. MR 2117199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Miklós Abért and Bálint Virág. Dimension and randomness in groups acting on rooted trees. J. Amer. Math. Soc. 18 (2005) 157-192. MR 2114819.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. Kotschick. Quasi-homomorphisms and stable lengths in mapping class groups. Proc. Amer. Math. Soc. 132 (2004) 3167-3175. MR 2073290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christophe Pittet and Laurent Saloff-Coste. Random walks on abelian-by-cyclic groups. Proc. Amer. Math. Soc. 131 (2003) 1071-1079. MR 1948097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. N. Arzhantseva and D. V. Osin. Solvable groups with polynomial Dehn functions. Trans. Amer. Math. Soc. 354 (2002) 3329-3348. MR 1897402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Susan Hermiller and John Meier. Measuring the tameness of almost convex groups. Trans. Amer. Math. Soc. 353 (2001) 943-962. MR 1804409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1